Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 74, NWS La Crosse, WI

July 8, 2007Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 8, 2007, 4:13 PM CDT for Taylor County, Wisconsin. It was in force for 77 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2007, 4:13 PM CDT (21:13 UTC)
Expired
Jul 8, 2007, 5:30 PM CDT
In force
77 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Taylor County, WI

The radar

The La Crosse radar (KARX), 162 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:54 PM CDTTSTM WND GST 503 E Jump River, WI
Jul 8, 5:15 PM CDTTSTM WND DMG5 N Medford, WINUMEROUS TREES DOWN AND POWER OUT IN THE WHITTLESEY AREA.
Jul 8, 5:19 PM CDTTSTM WND GST 50Westboro, WICORN FLATTENED IN A FIELD JUST WEST OF WESTBORO
Jul 8, 5:22 PM CDTHAIL 0.52 S Westboro, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-320 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 082114
SVRARX
WIC119-082230-
/O.NEW.KARX.SV.W.0074.070708T2113Z-070708T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT SUN JUL 8 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF COUNTY
  ROADS D AND N TO 15 MILES NORTHWEST OF DONALD TO 35 MILES WEST OF
  DONALD...OR ALONG A LINE EXTENDING FROM 21 MILES EAST OF LADYSMITH
  TO 9 MILES SOUTHWEST OF LADYSMITH TO 13 MILES NORTHWEST OF CHIPPEWA
  FALLS...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JUMP RIVER AROUND 425 PM...
  DONALD AROUND 430 PM...
  HANNIBAL AROUND 435 PM...
  COUNTY ROADS D AND N AND GILMAN AROUND 440 PM...
  THE MILLER DAM FLOWAGE AND POLLEY AROUND 445 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9018 4512 9020 4504 9020 4504 9029
      4503 9029 4503 9092 4537 9091 4538 9004
      4513 9005

$$

THOMPSON
3 follow-up statements
000 
WWUS53 KARX 082134
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT SUN JUL 8 2007

WIC119-082230-
/O.CON.KARX.SV.W.0074.000000T0000Z-070708T2230Z/
TAYLOR WI-
433 PM CDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR TAYLOR COUNTY...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CAMP FOREST
SPRING TO JUMP RIVER TO 22 MILES SOUTHWEST OF DONALD...OR ALONG A
LINE EXTENDING FROM 25 MILES NORTH OF MEDFORD TO 15 MILES SOUTHEAST
OF LADYSMITH TO 10 MILES NORTHEAST OF CHIPPEWA FALLS...MOVING EAST AT
45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HANNIBAL AROUND 440 PM...
  COUNTY ROADS D AND N AROUND 445 PM...
  THE MILLER DAM FLOWAGE AND POLLEY AROUND 450 PM...
  PERKINSTOWN AROUND 455 PM...
  THE MONDEAUX FLOWAGE AND NORTH TWIN LAKE AROUND 500 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9018 4512 9020 4504 9020 4504 9029
      4503 9029 4503 9092 4537 9091 4538 9004
      4513 9005

$$

THOMPSON
000 
WWUS53 KARX 082156
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT SUN JUL 8 2007

WIC119-082230-
/O.CON.KARX.SV.W.0074.000000T0000Z-070708T2230Z/
TAYLOR WI-
456 PM CDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR TAYLOR COUNTY...

AT 447 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED WIND GUSTS OF 35 
AT GILMAN AND JUMP RIVER. IN ADDITION...AT 452 PM CDT...THE PUBLIC 
ESTIMATED WIND GUSTS OF 50 MPH 3 MILES EAST OF JUMP RIVER...ALONG 
WITH POWER OUTAGES.

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WOOD LAKE TO
COUNTY ROADS D AND N TO 11 MILES SOUTHWEST OF POLLEY...OR ALONG A
LINE EXTENDING FROM 25 MILES NORTHEAST OF MEDFORD TO 17 MILES
NORTHWEST OF MEDFORD TO 21 MILES EAST OF CHIPPEWA FALLS...MOVING EAST
AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THE MONDEAUX FLOWAGE AND KATHRYN LAKE AROUND 500 PM...
  WESTBORO AND NORTH TWIN LAKE AROUND 505 PM...
  CHELSEA AND ESADORE LAKE AROUND 510 PM...
  RIB LAKE AROUND 515 PM...
  HIGHWAY 13 AND COUNTY ROAD M AND WOOD LAKE AROUND 520 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9018 4512 9020 4504 9020 4504 9029
      4503 9029 4503 9092 4537 9091 4538 9004
      4513 9005

$$

THOMPSON
000 
WWUS53 KARX 082222
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT SUN JUL 8 2007

WIC119-082230-
/O.CON.KARX.SV.W.0074.000000T0000Z-070708T2230Z/
TAYLOR WI-
522 PM CDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR TAYLOR COUNTY...

AT 515 PM CDT...CORN WAS FLATTENED JUST WEST OF WESTBORO AND WINDS 
WERE ESTIMATED AT 50 MPH AS REPORTED BY LAW ENFORCEMENT OFFICIALS.

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF WOOD LAKE 
TO HIGHWAY 64 AND COUNTY D D...OR ALONG A LINE EXTENDING FROM 15 
MILES NORTHEAST OF MEDFORD TO 8 MILES WEST OF MEDFORD...MOVING EAST 
AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MEDFORD AND HIGHWAY M AND JOE MARTIN ROAD AROUND 525 PM...
  GAD AND GOODRICH AROUND 530 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9018 4512 9020 4504 9020 4504 9029
      4503 9029 4503 9092 4537 9091 4538 9004
      4513 9005

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:00 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 8, 3:00 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT SUN JUL 8 2007

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

FORECAST CONCERNS FOR THIS PACKAGE INCLUDE RAIN CHANCES THROUGH THE
PERIOD ALONG WITH SEVERE WEATHER THREATS BOTH TONIGHT AND TUESDAY.
TEMPERATURES ALSO A CONCERN.

EARLY THIS AFTERNOON WATER VAPOR IMAGERY SHOWS SHORTWAVE ACROSS
EASTERN SOUTH DAKOTA...WITH A SECONDARY WAVE IN EASTERN WYOMING. 18Z
SURFACE ANALYSIS SHOWS COLD FRONT EXTENDING FROM NEAR IRONWOOD
MICHIGAN...TO SOUTHWEST MINNESOTA. CONVECTION HAS FIRED OVER THE
PAST HOURS JUST BEHIND FRONT IN CENTRAL MINNESOTA INTO WESTERN
WISCONSIN. LAPS DATA SHOWING CONVECTIVE INHIBITION WEAKENING ACROSS
THE WARM SECTOR WITH MIXED LAYER CAPES IN EXCESS OF 3000 J/KG.

12Z 08JUL07 MODELS ARE SIMILAR IN THEIR SOLUTIONS THROUGH THE
PERIOD WITH BOTH THE GFS AND NAM SHOWING A FASTER AND STRONGER
TREND WITH THE VIGOROUS SHORTWAVE MOVING ALONG THE CANADIAN BORDER
TUESDAY.

IN THE NEAR TERM...EXPECT CONVECTION TO CONTINUE TO FIRE ALONG AND
JUST BEHIND SURFACE COLD FRONT THROUGH THE EVENING HOURS AS
SHORTWAVE OVER SOUTH DAKOTA MOVES INTO MINNESOTA. MID LEVEL COOLING
ASSOCIATED WITH THE WAVE WILL CONTINUE TO ERODE ANY CONVECTIVE
INITIATION. EFFECTIVE SHEAR OFF LATEST SPC MESO-ANALYSIS SHOWS 30
TO 40 KNOTS ACROSS THE FORECAST AREA WITH ML CAPES OF 3000 J/KG.
WITH FREEZING LEVELS NEAR 15K FEET EXPECT MAIN THREAT TO BE WINDS
WITH HAIL THE SECONDARY THREAT. INSTABILITY WEAKENS LATER THIS
EVENING AS FRONT CONTINUES TO SLOWLY PUSH SOUTH ACROSS THE FORECAST
AREA. HAVE ADDED SOME ADDITIONAL TIMING TO THE POP/WX GRIDS TONIGHT
BASED ON MOVEMENT OF THE FRONT.

FRONT PUSHES JUST SOUTH OF THE FORECAST AREA MONDAY WITH CAPES
BUILDING ONCE AGAIN IN THE AFTERNOON. HAVE KEPT THE CHANCE POPS GOING
ACROSS THE SOUTH THROUGH MONDAY NIGHT AS FRONT NEVER MAKES IT TO FAR
SOUTH. HOWEVER ENOUGH COOL AIR TO SLIP IN TO BRING AN END TO THE 90+
DEGREE HEAT OF THE PAST SEVERAL DAYS. WITH TEMPERATURES RETURNING TO
BACK NEAR NORMALS.

MORE POTENT SHORT WAVE TROUGH DROPS INTO NORTHERN MIDWEST ON TUESDAY
AND WITH STRONGER WIND FLOW AND BOUNDARY RETURNING AS A WARM
FRONT...LOOKS LIKE A BETTER CHANCE OF SEVERE WEATHER TUESDAY
AFTERNOON AND EVENING. TIMING AND STRONGER WIND SHEAR PARAMETERS MAY
ALSO AID SEVERE WEATHER THREAT. AS MENTIONED BEFORE BOTH GFS AND NAM
SHOWING A STRONGER AND FASTER TREND WITH THIS FEATURE. TIMING AND
STRONGER WIND SHEAR PARAMETERS MAY ALSO AID SEVERE WEATHER THREAT.

FRONT WILL PUSH SOUTH OF THE AREA TUESDAY EVENING WITH DRIER AIR
FILTERING INTO THE REGION. HAVE ADDED SOME TIMING TO THE GRIDS
BASED ON THIS WITH ONLY POPS DURING THE EVENING HOURS. QUIET AND
COOLER WEATHER EXPECTED ON WEDNESDAY/WEDNESDAY NIGHT AS FLOW
BECOMES MORE AMPLIFIED WITH RIDGE BUILDING ACROSS THE WESTERN CONUS
SHIFTING THE FORECAST AREA INTO A COOL NORTHWEST FLOW.

.LONG TERM...THURSDAY THROUGH SUNDAY

ALL THE MEDIUM RANGE MODELS SHOW A HIGHLY AMPLIFIED PATTERN THROUGH
THE PERIOD WITH RIDGING ACROSS THE WESTERN CONUS AND TROUGHING IN
THE EAST. THIS WOULD PLACE THE FORECAST AREA IN A NORTHWEST FLOW
REGIME. 00Z ECMWF DOES WANT TO HANG ON TO THE RIDGE LONGER ACROSS THE
WEST VERSUS THE 06Z GFS WHICH BEGINS TO BREAK IT DOWN LATER IN THE
WEEKEND. PER NATIONAL DISCUSSION PREFER THE ECMWF IN KEEPING THE
RIDGING ACROSS THE WEST. DIFFICULTIES IN THIS PATTERN ARE IN THE
DETAILS AS WEAK IMPULSES LIKELY TO RIDE DOWN ACROSS THE AREA...
WITH THE QUESTION BEING TIMING. CERTAINLY CANNOT RULE OUT A FEW
SHOWERS WITH THESE IMPULSES...BUT WHEN AND WHERE IS PROBLEMATIC. 00Z
GFS ENSEMBLES ONLY SHOWING VERY LOW PROBABILITIES FOR MEASURABLE
IN THIS TIME FRAME. WILL ADD LOW POPS FOR THE NORTH SATURDAY AND
ACROSS THE AREA SUNDAY.

RABERDING

&&

.AVIATION...

APPROACHING SHORT WAVE FROM NORTHERN PLAINS EXPECTED TO INTERACT
WITH COLD FRONT PUSHING INTO UPPER MISSISSIPPI VALLEY. AS THE FRONT
SINKS SOUTHWARD...POST FRONTAL SCATTERED CONVECTION SHOULD IMPACT
RST AND LSE DURING THE EVENING HOURS. IN ADDITION TO RST AND LSE
TAF...PLEASE REFERENCE LATEST AVIATION WEATHER CENTER COLLABORATIVE
CONVECTIVE FORECAST PRODUCT (CCFP) ON THE INTERNET FOR MORE DETAILS.

DUE TO EXPECTED SCATTERED NATURE OF THUNDERSTORMS...HAVE CONTINUED
VCTS AT BOTH TAF SITES UNTIL CONFIDENCE GROWS HIGH ENOUGH TO ADD
DETAILS...WHICH SHOULD OCCUR WITH NEXT REGULARLY SCHEDULED TAF
ISSUANCE AT ABOUT 2330Z THIS EVENING.

FRONT ANTICIPATED TO ONLY MOVE GRADUALLY SOUTHWARD TONIGHT...WITH
POST FRONTAL CONVECTION STILL A GOOD POSSIBILITY INTO THE OVERNIGHT
HOURS. AS A RESULT...ADDED SHOWERS TO BOTH TAF SITES FOR THE LATE
NIGHT HOURS BASED ON FURTHER INTERACTION OF FRONT WITH ADDITIONAL
UPPER LEVEL DISTURBANCES. BY 12Z 09JUL07...SHOWERS EXPECTED TO BE
SOUTH OF RST AND LSE...WITH VFR CONDITIONS THROUGH MONDAY MORNING.

THOMPSON

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&
Hazardous weather outlook, Jul 8, 2:37 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
237 PM CDT SUN JUL 8 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-091100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-
LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
237 PM CDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGHS ARE EXPECTED TO BE IN THE UPPER 80S TO MID 90S AGAIN THIS
AFTERNOON WITH HEAT INDICES OF 95 TO 105 DURING THE AFTERNOON
HOURS...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 90. SUNSTROKE...HEAT
CRAMPS AND HEAT EXHAUSTION ARE POSSIBLE WITH PROLONGED EXPOSURE TO...
OR PHYSICAL ACTIVITY IN THESE HEAT INDEX VALUES.

A CHANCE OF THUNDERSTORMS WILL SPREAD ACROSS THE AREA LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT PUSHES SOUTH AND INTERACTS WITH
THE WARM AND UNSTABLE AIRMASS OVER THE AREA. WIDESPREAD...ORGANIZED
SEVERE STORMS ARE NOT EXPECTED...BUT WITH THE UNSTABLE AIRMASS OVER
THE AREA AND THE FRONT MOVING IN AN ISOLATED SEVERE STORMS WILL BE
POSSIBLE. THE GREATEST SEVERE THREAT WILL BE IN THE 4 PM TO 9 PM
TIME FRAME...ESPECIALLY OVER PARTS OF SOUTHEAST MINNESOTA...WESTERN
AND NORTH CENTRAL WISCONSIN. THE MAIN SEVERE THREATS LOOK TO BE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES CONTINUE ALONG AND SOUTH OF INTERSTATE 90 ON
MONDAY AS THIS FIRST FRONT REMAINS CLOSE TO THE AREA. DUE TO
LIMITED INSTABILITY...ANY STORMS ON MONDAY ARE NOT EXPECTED TO BE
SEVERE.

ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE EAST ACROSS THE AREA
TUESDAY AFTERNOON AND EVENING. INSTABILITY WILL INCREASE AHEAD OF
THIS FRONT ON TUESDAY. WITH MODERATE TO STRONG WINDS ALOFT...THERE
IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA TUESDAY
AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT. THE MAIN
THREATS AT THIS TIME LOOK TO BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 9 PM THIS
AFTERNOON AND EVENING OVER PARTS SOUTHEAST MINNESOTA...WESTERN AND
NORTH CENTRAL WISCONSIN. MORE WIDESPREAD SPOTTER ACTIVATION MAY BE
NEEDED TUESDAY AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS/DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 5:31 PM CDTSevere Thunderstorm WarningARXTaylor14 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.